# SDR RAIA980203

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 6411343
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7158 - STL - LEFT ENGINE AIR BLEED FAULT ILLUMINATED.  MAINTENANCE REPLACED LEFT ENGINE BLEED OVER TEMPERATURE SWITCH.  (M)
